MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304L6906
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
5554-45, lead implanted (b)(6) 2003.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the right ventricular (rv) lead replacement, the delivery catheter was difficult to slit and had fibrous strands.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full delivery catheter was returned in segments, and analyzed.Analysis indicated that the mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter was damaged.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the lead indicated damage during use.The analyst noted that the catheter was returned with severe damage.Visual inspection found that there was not a nice straight slit cut at the beginning.The shaft was damaged during slitting procedure: spiral slit visible on the shaft.The inner wire was exposed from the shaft.Outer shaft was visibly kinked.The inner wire coating torn and appeared fibrous.The gold band was damaged and inner wire was separated from the gold band.If information is provided in the future, a supplemental report will be issued.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7414815
Report Number9612164-2018-00698
Device Sequence Number13692981
Product Code DQY
UDI-Device Identifier00613994729774
UDI-Public00613994729774
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2019
Device Model NumberC304L6906
Device Catalogue NumberC304L6906
Device Lot Number0008820970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR